Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 692325, 9 pages
http://dx.doi.org/10.1155/2012/692325
Research Article

Sufficient Optimality and Sensitivity Analysis of a Parameterized Min-Max Programming

1College of Science, Huazhong Agricultural University, Wuhan 430070, China
2School of Basic Science, East China Jiaotong University, Nanchang 330000, China

Received 4 June 2012; Accepted 17 July 2012

Academic Editor: Jian-Wen Peng

Copyright © 2012 Huijuan Xiong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Kirjner-Neto and E. Polak, “On the conversion of optimization problems with max-min constraints to standard optimization problems,” SIAM Journal on Optimization, vol. 8, no. 4, pp. 887–915, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. E. Polak and J. O. Royset, “Algorithms for finite and semi-infinite min-max-min problems using adaptive smoothing techniques,” Journal of Optimization Theory and Applications, vol. 119, no. 3, pp. 421–457, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. G.-X. Liu, “A homotopy interior point method for semi-infinite programming problems,” Journal of Global Optimization, vol. 37, no. 4, pp. 631–646, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. O. Stein and G. Still, “Solving semi-infinite optimization problems with interior point techniques,” SIAM Journal on Control and Optimization, vol. 42, no. 3, pp. 769–788, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. O. Stein and A. Tezel, “The semismooth approach for semi-infinite programming under the reduction ansatz,” Journal of Global Optimization, vol. 41, no. 2, pp. 245–266, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A. Auslender, “Stability in mathematical programming with nondifferentiable data,” SIAM Journal on Control and Optimization, vol. 22, no. 2, pp. 239–254, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. J. F. Bonnans and A. Shapiro, Perturbation Analysis of Optimization Problems, Springer, New York, NY, USA, 2000.
  8. J. F. Bonnans and A. Shapiro, “Optimization problems with perturbations: a guided tour,” SIAM Review, vol. 40, no. 2, pp. 228–264, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. B. S. Mordukhovich, N. M. Nam, and N. D. Yen, “Subgradients of marginal functions in parametric mathematical programming,” Mathematical Programming B, vol. 116, no. 1-2, pp. 369–396, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. R. W. Chaney, “Second-order sufficient conditions in nonsmooth optimization,” Mathematics of Operations Research, vol. 13, no. 4, pp. 660–673, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. M. M. Mäkelä and P. Neittaanmäki, Nonsmooth Optimizatin: Analysis and Algorithms with Application to Optimal Control, Utopia Press, Singapore, 1992.
  12. L. Huang and K. F. Ng, “Second-order optimality conditions for minimizing a max-function,” Science in China A, vol. 43, no. 7, pp. 722–733, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. B. S. Mordukhovich, “Sensitivity analysis in nonsmooth optimization,” in Theoretical Aspects of Industrial Design, D. A. Field and V. Komkov, Eds., pp. 32–46, SIAM, Philadelphia, Pa, USA, 1992. View at Google Scholar · View at Zentralblatt MATH
  14. V. F. Demyanov and A. M. Rubinov, Constructive Nonsmooth Analysis, vol. 7, Peter Lang, Frankfurt am Main, Germany, 1995.
  15. R. T. Rochafellar, Convex Analysis, Princeton University Press, Princeton, NJ, USA, 1970.